# SDR CALA2017031300587

- Difficulty date: March 13, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 29,944 hours, 10,103 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RA94135
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FUEL FILTER BYPASS LIGHT IN FLIGHT. EMERGENCY DECLARED. PERFORMED FUEL FILTER REPLACED, CHECKED FOR LEAKS, NO LEAK FOUND. REMOVED AND REPLACED NR 2 ENGINE DIFF PRESSURE SWITCH IAW AMM 73- 34-01.
